Toggle Main Menu Toggle Search

Open Access padlockePrints

Shear-layers in magnetohydrodynamic spherical Couette flow with conducting walls

Lookup NU author(s):

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Soward AM, Dormy E

Publication type: Article

Publication status: Published

Journal: Journal of Fluid Mechanics

Year: 2010

Volume: 645

Pages: 145-185

Print publication date: 02/02/2010

ISSN (print): 0022-1120

ISSN (electronic): 1469-7645

Publisher: Cambridge University Press

URL: http://dx.doi.org/10.1017/S0022112009992539

DOI: 10.1017/S0022112009992539


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share